# SDR CALA2018062901525

- Difficulty date: June 14, 2018
- Submitted: June 29, 2018
- Operation: Air carrier
- Aircraft: N518UA
- Make and model: Boeing 757222
- Aircraft serial: 24871
- Aircraft time: 94,569 hours, 26,864 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Part number: 146N6201U7
- Condition: Gouged
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR EXTERIOR DOOR PAN HAS DEEP GOUGES IN 2EA PLACES. BLENDED OUT ON L4 DOOR HANDLE PAN FOUND OUT OF LIMITS PER SRM 52-10-01-F1 DETAIL 1 L=4.80 X W=.500 X D=.012. REMOVED L4 DOOR AND INSTALLED NEW PAN REINSTALLED DOOR AND ALL ACCESS GAINED PER SRM 51-40-02, DWG 146N6100 AMM 52-11-13-902, AMM 52-11-01-004.
